Excedrin® Migraine Relief Caplets with Acetaminophen, Aspirin and Caffeine

$21.13

:In stock

: 1261057_BT

  • Excedrin Migraine contains acetaminophen, aspirin and therapeutically active caffeine to relieve symptoms of your worst headaches, as well as give temporary relief from fever and other types of pain.
  • Blocks pain signals, elevates your pain threshold and enhances pain-relieving effect
  • One caplet contains 250 mg acetaminophen, 250 mg aspirin and 65 mg caffeine.
  • There are 24 caplets in a bottle.

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)